# SDR HAIHEEA9303

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: KDWO21A
- Condition: Malfunction
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RPM LIGHT FLASHES INTERMITTENTLY IN FLIGHT.
